# SDR SWIA202005190824

- Difficulty date: April 21, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT HAND WING PANEL 642AZ   (C-CHECK) RO 5/16/2020   ORDERED AND RECEIVED NEW PANEL P/N CC670-10334-4, LOCATED AND DRILLED MOUNTING HOLES REF CRJ900 SRM
